# SDR DALA2025011600382

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,305 hours, 32,701 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 A.D.//A.A. CRACK INDICATIONS ON OPEN HOLES FROM LH ENG DRAG FTG CLAMP-UP AS FOLLOW: HOLE # 11 CRACK INDICATION ON FITTING BTW 6- 7 O CLOCK POSITION AND HOLE # 12 CRACK INDICATION ON FITTING BTW 5-6 O CLOCK POSITION. (IN REF: CARD 5720-01100-05A JOB # 083- 0001 STEP 14.). CORRECTIVE ACTION: SUMARY OF NRC:00252- DRAG FITTING INBOARD WING LH WAS REPAIRED PER PRI 590252-14 REV. 6 AND ER/A 590252-14AD REV. C. SECTION I: PERMANENT REPAIR. (0762708)
